# SDR UPS05245464

- Difficulty date: September 18, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31075101
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-1 DOOR SLIDE INOP.  REMOVED AND REPLACED SLIDE ASSY PER 25-60-14, THIS CLEARS M310071.
